# SDR SWAA2024070997678

- Difficulty date: June 2, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 58,468 hours, 34,993 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 600 Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET TRAILING EDGE ORSS 271 RT WING 2024-361560<[01] REPLACED SUPPORT BRACKET TRAILING EDGE ORSS 271 RT WING IAW B737-700 SRM 51-10-02 ITEM 9. TOOL USED: DIGITAL CALIPER P/N: 500-197-30 S/N:A22257522 DUE DATE: 20-AUG-2024.;[02] CORRECTED STEP 1. REPLACED SUPPORT BRACKET TRAILING EDGE ORSS 271 RT WING IAW B737-700 SRM 51-10-02 ITEM 9. CRACK IS L: 0.752 TOOL USED: DIGITAL CALIPER P/N: 500-197-30 S/N:A22257522 DUE DATE: 20-AUG-2024.;[03] CORRECTED STEP 2. REPLACED SUPPORT BRACKET TRAILING EDGE ORSS 271 RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02. CRACK IS L: 0.752 TOOL USED: DIGITAL CALIPER P/N: 500-197-30 S/N:A22257522 DUE DATE: 20-AUG-2024.;[04] REPLACED SUPPORT BRACKET TRAILING EDGE ORSS 271 RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02. CRACK IS L: 0.752 TOOL USED: DIGITAL CALIPER P/N: 500-197-30 S/N:A22257522 DUE DATE: 20-AUG-2024.
